# SDR DALA2018071204451

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 74,160 hours, 55,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 34D INOP. REPAIRED BROKEN WIRING IAW AMM 20-50. OPS CHECK GOOD.
